RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 3–10 (Mi mz3188)  

This article is cited in 1 scientific paper (total in 1 paper)

Superpositions of bounded-deterministic functions

D. N. Babin


Full text: PDF file (533 kB)

English version:
Mathematical Notes, 1990, 47:3, 231–235

Bibliographic databases:

UDC: 517
Received: 24.06.1987

Citation: D. N. Babin, “Superpositions of bounded-deterministic functions”, Mat. Zametki, 47:3 (1990), 3–10; Math. Notes, 47:3 (1990), 231–235

Citation in format AMSBIB
\Bibitem{Bab90}
\by D.~N.~Babin
\paper Superpositions of bounded-deterministic functions
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 3--10
\mathnet{http://mi.mathnet.ru/mz3188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052061}
\zmath{https://zbmath.org/?q=an:0795.68137}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 231--235
\crossref{https://doi.org/10.1007/BF01138499}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300001}


Linking options:
  • http://mi.mathnet.ru/eng/mz3188
  • http://mi.mathnet.ru/eng/mz/v47/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Kudryavtsev, “Automata algebras”, J. Math. Sci., 169:4 (2010), 435–456  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:322
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020